# SDR DALA1052060943

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 57,216 hours, 43,052 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY PATH LIGHTS BEHIND SEAT 31 INOPERATIVE MX TROUBLESHOT AND FOUND FAULTY EJECT HANDLE IDENTIFIER LIGHT. LIGHT WAS REPLACED AND NOW OPS OF LIGHTS CHECKS OK.
